# SDR DALA2022042903028

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,597 hours, 22,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AWR AA AD IN REFERENCE AMDS 5311-01218-01A EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 LH BTW STR 14 AND 15 PER ERA 586184-14AD REV A. CORRECTIVE ACTION: SUMMARY OF NRC 00227: FRAME ON STA 1640 LH WAS REPAIRED PER. ER/ A 586184-14AD REV. B SECTION III PERMANENT REPAIR AND PRI. 586184-14 REV. 3 AND NRC 00074 LOG PAGE 2208471. (2211082)
